Alert archive / Georgia / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 264, NWS Atlanta, GA

July 21, 2022Greene County, Hancock County, Putnam County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jul 21, 2022, 6:53 PM EDT for Greene County, Hancock County, Putnam County, Georgia. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 21, 2022, 6:53 PM EDT (22:53 UTC)
Expired
Jul 21, 2022, 7:28 PM EDT
In force
35 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

Counties Greene County, GA, Hancock County, GA, Putnam County, GA

The radar

The Robins AFB radar (KJGX), 71 km from the middle of the area, began a volume at 22:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.9 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2022-07-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1567 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2022-07-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 60 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1567 J/kg
Mixed-layer CIN
-29 J/kg
Mixed-layer LCL
685 m above ground
0-6 km bulk shear
7 kt
0-1 km storm-relative helicity
60 m²/s²
0-3 km storm-relative helicity
61 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

440 
WUUS52 KFFC 212253
SVRFFC
GAC133-141-237-212345-
/O.NEW.KFFC.SV.W.0264.220721T2253Z-220721T2345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
653 PM EDT Thu Jul 21 2022

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Southeastern Putnam County in central Georgia...
  Hancock County in east central Georgia...
  South central Greene County in east central Georgia...

* Until 745 PM EDT.

* At 653 PM EDT, a severe thunderstorm was located over Oconee
  Springs Park, or 11 miles west of Sparta, moving east at 25 mph.

  HAZARD...60 mph wind gusts and nickel size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Sparta, Rockville, Devereux, Beulah, Shoulderbone, Linton, Oconee
  Springs Park and Culverton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3315 8288 3313 8290 3313 8292 3311 8293
      3311 8297 3310 8298 3324 8329 3342 8321
      3337 8282 3336 8281 3336 8280
TIME...MOT...LOC 2253Z 286DEG 22KT 3331 8317 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
2 follow-up statements
295 
WWUS52 KFFC 212307
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
707 PM EDT Thu Jul 21 2022

GAC133-237-212317-
/O.CAN.KFFC.SV.W.0264.000000T0000Z-220721T2345Z/
Putnam GA-Greene GA-
707 PM EDT Thu Jul 21 2022

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PUTNAM AND SOUTH
CENTRAL GREENE COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3315 8288 3313 8290 3313 8292 3311 8293
      3311 8297 3310 8298 3321 8322 3329 8319
      3331 8315 3334 8314 3336 8316 3340 8310
      3337 8282 3336 8280
TIME...MOT...LOC 2307Z 286DEG 22KT 3329 8307 

$$

GAC141-212345-
/O.CON.KFFC.SV.W.0264.000000T0000Z-220721T2345Z/
Hancock GA-
707 PM EDT Thu Jul 21 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM EDT
FOR HANCOCK COUNTY...

At 707 PM EDT, a severe thunderstorm was located near Shoulderbone,
or near Sparta, moving east at 25 mph.

HAZARD...60 mph wind gusts and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Sparta, Shoulderbone, Linton, Devereux, Beulah and Culverton. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3315 8288 3313 8290 3313 8292 3311 8293
      3311 8297 3310 8298 3321 8322 3329 8319
      3331 8315 3334 8314 3336 8316 3340 8310
      3337 8282 3336 8280
TIME...MOT...LOC 2307Z 286DEG 22KT 3329 8307 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
946 
WWUS52 KFFC 212328
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
728 PM EDT Thu Jul 21 2022

GAC141-212338-
/O.CAN.KFFC.SV.W.0264.000000T0000Z-220721T2345Z/
Hancock GA-
728 PM EDT Thu Jul 21 2022

...THE SEVERE THUNDERSTORM WARNING FOR HANCOCK COUNTY IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.

LAT...LON 3315 8288 3313 8290 3313 8292 3311 8293
      3311 8297 3310 8298 3321 8322 3329 8319
      3331 8315 3334 8314 3336 8316 3340 8310
      3337 8282 3336 8280
TIME...MOT...LOC 2327Z 286DEG 22KT 3325 8292 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 21, 3:15 PM EDT, 3 hours 38 minutes earlier.

Area forecast discussion, Jul 21, 3:15 PM EDT, 3 hours 38 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
315 PM EDT Thu Jul 21 2022

...Afternoon Area Forecast Discussion...

.SHORT TERM /Tonight through Friday Night/...

As the short term period begins, a persistent cluster of storms is
moving slowly southward through western Georgia, with strong to
severe thunderstorms ongoing. These storms have produced gusty,
damaging winds along with heavy rainfall and frequent lightning.
Deep moisture remains in place across central Georgia, with
dewpoints in the mid to upper 70s and precipitable water values of
1.8 to 2.2 inches. Coverage of thunderstorms is expected to increase
across central Georgia in the mid to late afternoon hours and
temperatures warm into the low 90s and SBCAPE values increase to as
high as 4000 J/kg.

While the atmosphere across much of north Georgia appears to be
worked over from the line of showers and thunderstorms with the MCS
earlier, the possibility of redevelopment later this afternoon and
evening is in question. Lingering upper level clouds have begun to
erode across north Georgia and temperatures are gradually
increasing. SPC mesoanalysis indicates that instability could build
back in and overspread north Georgia. Therefore, the possibility
remains that the atmosphere could destabilize enough to support the
development of another round of thunderstorms in the late afternoon
and evening in portions of north Georgia.

Overnight, there is the potential for a few areas of patchy fog to
develop especially over areas that received plentiful rainfalL.
Tomorrow, convective activity could return primarily focused across
central Georgia. SBCAPE is not as robust tomorrow running closer to
1500-2000 J/kg, but strong thunderstorms could be possible.
Tomorrow, temperatures will be a little warmer today in the mid 80s
to low 90s.

KAL/King

LONG TERM /Saturday through Thursday/...

To start off our period, the CWA will be sandwiched between two mid-
level ridges, one that has been persistently centered over the four
corners and affecting the western US and the Bermuda high that is
off the Atlantic coast. The deep moisture axis associated with the
surface boundary will stay draped across central and southern
Georgia as well as a surface lee-side trough dipping into northern
Georgia. This will ultimately give us the chance for scattered
afternoon showers and thunderstorms which are common for summertime
in Georgia. Sunday into Monday looks to have the ridge centered over
the four corners inch eastward putting our forecast area under an
area of high pressure. With model guidance not completely in
agreement and a moisture axis centered over southern Georgia, i
chose to keep some PoPs for the afternoon time frame on Sunday and
Monday and the chance for thunderstorms is also possible.  The
temperatures as a result will begin to climb into the mid 90s but
the afternoon showers and thunderstorms look to keep the
temperatures down enough to bring down the apparent temps.  The
guidance has backed off a bit on apparent temps reaching heat
advisory criteria, but as time goes on that could change so don't
count the possibility out. Tuesday continues the uncertainty with
the ridge placement.  As outlined in the previous discussion the
ECMWF and GFS are in disagreement on the positioning of the ridging,
with ECMWF having the ridge retreating west and putting us in
between ridges again, while the GFS has the ridge firmly centered
over the southeast.  Because of this I chose to keep low chance PoPs
over the area for showers and thunderstorms.  On Wednesday there does
look to be some moisture returning to northern Georgia as the trough
starts to dip into Tennessee again.  This will be short lived though
as the Bermuda high looks to move over the forecast area, limiting
PoPs and raising temperatures again.

Hernandez

AVIATION...
18Z Update...
VFR conditions this afternoon and evening with the
chance for more SHRA/TSRA between generally 20-02Z. Both cigs and
vsbys are anticipated to go IFR/LIFR at all TAF sites in the early
morning hours generally after 10Z returning to MVFR around
14-15Z. VCSH possible in the morning at MCN/CSG and in the early
afternoon at ATL. WSW winds between 5-10KT could gust up to
25-30KT in any storms that develop.

//ATL Confidence...18Z Update...
Low confidence on TSRA and vsbys. Medium confidence on cigs. High
confidence on all other elements.

KAL

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          71  90  72  93 /  40  40  40  30
Atlanta         72  89  73  92 /  60  50  40  40
Blairsville     66  89  65  90 /  40  20  20  20
Cartersville    70  91  71  93 /  60  30  30  20
Columbus        73  88  73  90 /  60  70  60  40
Gainesville     71  90  72  92 /  40  40  30  30
Macon           73  90  72  92 /  60  70  60  40
Rome            72  96  72  97 /  50  10  20  20
Peachtree City  70  88  71  91 /  70  60  50  40
Vidalia         74  91  73  92 /  30  70  50  50

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...KAL
LONG TERM....Hernandez
AVIATION...KAL
Hazardous weather outlook, Jul 21, 5:45 PM EDT, 1 hour 8 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
545 PM EDT Thu Jul 21 2022

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-222145-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
545 PM EDT Thu Jul 21 2022

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Tonight...

Scattered thunderstorms can be expected in portions of the area
through this evening with some activity lingering tonight,
particularly in central Georgia. Damaging winds will be the main
threat which may result in downed trees due to wet soils from
previous days rains. Frequent lightning and heavy rainfall will
also be possible with any storms as well.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday...

Scattered thunderstorms are possible each afternoon and evening
across much of the forecast area this weekend into next week.
Some storms each day could become strong to severe capable of
producing gusty winds, frequent lightning, and heavy rainfall,
however no widespread severe threat is anticipated.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta.

In the hours before

Special weather statement, Jul 21, 4:43 PM EDT, 2 hours 10 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
443 PM EDT Thu Jul 21 2022

GAZ071-081-082-094-212115-
Peach GA-Monroe GA-Bibb GA-Crawford GA-
443 PM EDT Thu Jul 21 2022

...A strong thunderstorm will impact portions of Bibb, southern
Monroe, northeastern Peach and northeastern Crawford Counties through
515 PM EDT...

At 443 PM EDT, a strong thunderstorm was near Russellville, or 10
miles south of Forsyth, moving southeast at 35 mph.

HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Macon, Forsyth, Byron, Payne, Payne City, Lake Tobesofkee,
Bolingbroke, Jack Brown Estates, Rutland, Russellville, Cross Keys,
Wesleyan, Lizella, Skipperton, Arkwright and Sandy Point.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3260 8380 3276 8400 3291 8406 3303 8392
      3295 8372 3294 8370 3292 8370 3290 8367
      3289 8366 3289 8363 3283 8354
TIME...MOT...LOC 2043Z 316DEG 32KT 3289 8390

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
Local storm report, Jul 21, 5:04 PM EDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
504 PM EDT THU JUL 21 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 PM     TSTM WND DMG     3 NNE REDBONE           33.02N 84.08W
07/21/2022                   LAMAR              GA   AMATEUR RADIO

            TREE DOWN ON RAMAH CHURCH RD NEAR THE
            INTERSECTION OF PEACOCK RD.

&&

NM
Special weather statement, Jul 21, 5:10 PM EDT, 1 hour 43 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
510 PM EDT Thu Jul 21 2022

GAZ089>091-102-212145-
Chattahoochee GA-Stewart GA-Marion GA-Muscogee GA-
510 PM EDT Thu Jul 21 2022

...A strong thunderstorm will impact portions of west central Marion,
Muscogee, Chattahoochee and north central Stewart Counties through
545 PM EDT...

At 510 PM EDT, a strong thunderstorm was over Sand Hill, or near
Columbus, moving southeast at 35 mph.

HAZARD...40 to 50 mph wind, up to penny sized hail and frequent
         cloud to ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Columbus, Cusseta, North Fort Benning, Bibb City, Fort Benning/lawson
Army Air Fld, Laurel Hills, Green Island Hills, Vista Terrace,
Columbus Metropolitan Airport, Jamestown/south Fort Benning, Renfroe,
Rose Hill, Manta, Zellobee, Eelbeck/West Fort Benning, Benning Hills,
Avondale, Benning Park, Saint Marys Hills and Edgewood.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3260 8491 3258 8491 3258 8484 3231 8459
      3218 8479 3223 8492 3225 8492 3226 8489
      3230 8494 3233 8501 3235 8500 3238 8497
      3239 8499 3239 8497 3241 8498 3243 8496
      3245 8500 3252 8501 3258 8507 3261 8508
TIME...MOT...LOC 2110Z 316DEG 32KT 3243 8491

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
Special weather statement, Jul 21, 5:47 PM EDT, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
547 PM EDT Thu Jul 21 2022

GAZ072-082-083-094-095-212215-
Peach GA-Bibb GA-Houston GA-Jones GA-Twiggs GA-
547 PM EDT Thu Jul 21 2022

...A strong thunderstorm will impact portions of Bibb, Twiggs,
northeastern Peach, northeastern Houston and south central Jones
Counties through 615 PM EDT...

At 547 PM EDT, a strong thunderstorm was near Rutland, or near Macon,
moving southeast at 25 mph.

HAZARD...40 to 50 mph wind, up to penny sized hail and frequent
         cloud to ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Macon, Jeffersonville, Warner Robins, Centerville, Byron, Payne,
Robins Air Force Base, Payne City, Marion, Bullard, Rutland,
Fitzpatrick, Ripley, Huber, Cross Keys, Dry Branch, Myricks Mill,
Skipperton, Elberta and Franklinton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3264 8373 3269 8375 3269 8372 3271 8376
      3278 8379 3292 8366 3285 8342 3275 8332
      3270 8330 3251 8353
TIME...MOT...LOC 2147Z 309DEG 23KT 3276 8359

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
Special weather statement, Jul 21, 5:52 PM EDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Peachtree City GA
552 PM EDT Thu Jul 21 2022

GAZ089>091-102-103-212230-
Chattahoochee GA-Stewart GA-Marion GA-Webster GA-Muscogee GA-
552 PM EDT Thu Jul 21 2022

...A strong thunderstorm will impact portions of southwestern Marion,
south central Muscogee, Chattahoochee, Stewart and northwestern
Webster Counties through 630 PM EDT...

At 552 PM EDT, a strong thunderstorm was over Jamestown/south Fort
Benning, or near Cusseta, moving southeast at 20 mph.

HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Lumpkin, Cusseta, Richland, Fort Benning/lawson Army Air Fld,
Seminole, Charles, Christopher, Westville, Battle Park,
Jamestown/south Fort Benning, Brooklyn, Renfroe, Manta, Zellobee,
Omaha, Custer Road Terrace, Louvale and Providence Canyon State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3202 8496 3213 8506 3218 8501 3220 8496
      3221 8498 3222 8498 3222 8493 3224 8491
      3225 8492 3226 8489 3230 8494 3233 8501
      3235 8500 3238 8497 3238 8499 3239 8497
      3240 8498 3241 8460 3223 8449 3201 8468
TIME...MOT...LOC 2152Z 305DEG 16KT 3226 8481

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
Special weather statement, Jul 21, 6:21 PM EDT, 32 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
621 PM EDT Thu Jul 21 2022

GAZ049-050-060-212245-
Morgan GA-Putnam GA-Greene GA-
621 PM EDT Thu Jul 21 2022

...A strong thunderstorm will impact portions of southeastern Morgan,
Putnam and western Greene Counties through 645 PM EDT...

At 621 PM EDT, a strong thunderstorm was over Rock Eagle 4-H Center,
or 8 miles north of Eatonton, moving east at 15 mph.

HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Eatonton, Madison, Buckhead, Phoenix, Harmony, Godfrey, Warfield,
Greshamville, Rock Eagle 4-H Center, Central Georgia Experiment Stn,
Parks Mill, Carey and Swords.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3326 8325 3325 8326 3322 8341 3334 8351
      3351 8352 3364 8346 3370 8340 3368 8325
      3326 8323
TIME...MOT...LOC 2221Z 250DEG 13KT 3345 8340

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 20, 8:06 PM EDTSpecial Weather StatementFFCBanks24 min
Jul 20, 8:42 PM EDTSpecial Weather StatementFFCForsyth33 min
Jul 20, 9:12 PM EDTSpecial Weather StatementFFCBanks, Hall33 min
Jul 20, 11:57 PM EDTSevere Thunderstorm WarningFFCGilmer63 min
Jul 21, 12:10 AM EDTFlash Flood WarningFFCGilmer6 hr
Jul 21, 6:55 AM EDTSpecial Weather StatementFFCCatoosa, Fannin, Gilmer, Lumpkin, Murray, Towns and 3 more50 min
Jul 21, 7:44 AM EDTSpecial Weather StatementFFCCatoosa, Cherokee, Dawson, Forsyth, Gordon, Hall and 3 more31 min
Jul 21, 8:17 AM EDTSpecial Weather StatementFFCBartow, Chattooga, Cherokee, Dade, Walker28 min
Jul 21, 8:35 AM EDTSpecial Weather StatementFFCBarrow, Forsyth, Gwinnett, Jackson, Madison25 min
Jul 21, 8:48 AM EDTSpecial Weather StatementFFCBartow, Cherokee, Floyd27 min
Jul 21, 9:02 AM EDTSpecial Weather StatementFFCBarrow, Clarke, Gwinnett, Jackson, Madison, Oglethorpe28 min
Jul 21, 9:17 AM EDTSpecial Weather StatementFFCCobb, Floyd, Paulding, Polk28 min
Jul 21, 9:32 AM EDTSpecial Weather StatementFFCBarrow, Clarke, Gwinnett, Oconee, Oglethorpe, Walton28 min
Jul 21, 10:05 AM EDTSpecial Weather StatementFFCBarrow, Clarke, DeKalb, Gwinnett, Jackson25 min
Jul 21, 10:36 AM EDTSpecial Weather StatementFFCHaralson, Paulding24 min
Jul 21, 11:01 AM EDTSpecial Weather StatementFFCHaralson, Paulding29 min
Jul 21, 11:25 AM EDTSevere Thunderstorm WarningFFCCarroll, Douglas, Haralson, Paulding35 min
Jul 21, 11:51 AM EDTSevere Thunderstorm WarningFFCCarroll, Coweta, Douglas, Fulton24 min
Jul 21, 12:15 PM EDTSevere Thunderstorm WarningFFCCarroll, Coweta, Fulton15 min
Jul 21, 12:20 PM EDTSpecial Weather StatementFFCCarroll25 min
Jul 21, 12:30 PM EDTSpecial Weather StatementFFCCoweta15 min
Jul 21, 12:45 PM EDTSpecial Weather StatementFFCCarroll, Coweta30 min
Jul 21, 1:17 PM EDTSpecial Weather StatementFFCHeard28 min
Jul 21, 1:18 PM EDTSpecial Weather StatementFFCCoweta27 min
Jul 21, 1:30 PM EDTSpecial Weather StatementFFCTroup30 min
Jul 21, 1:37 PM EDTRiver Flood WarningFFCGwinnett, Walton8 hr
Jul 21, 1:45 PM EDTSpecial Weather StatementFFCHeard30 min
Jul 21, 1:50 PM EDTSevere Thunderstorm WarningFFCCoweta, Heard, Meriwether, Troup40 min
Jul 21, 2:30 PM EDTSevere Thunderstorm WarningFFCTroup45 min
Jul 21, 2:37 PM EDTSpecial Weather StatementFFCHeard23 min
Jul 21, 3:02 PM EDTSevere Thunderstorm WarningFFCHarris, Troup28 min
Jul 21, 3:19 PM EDTSpecial Weather StatementFFCLamar, Spalding26 min
Jul 21, 3:27 PM EDTRiver Flood WarningFFCGwinnett2 hr
Jul 21, 3:30 PM EDTSpecial Weather StatementFFCHarris30 min
Jul 21, 3:44 PM EDTSpecial Weather StatementFFCLamar, Pike31 min
Jul 21, 3:58 PM EDTSpecial Weather StatementFFCHarris32 min
Jul 21, 4:28 PM EDTSpecial Weather StatementFFCUpson32 min
Jul 21, 4:43 PM EDTSpecial Weather StatementFFCBibb, Monroe32 min
Jul 21, 5:10 PM EDTSpecial Weather StatementFFCChattahoochee, Muscogee35 min
Jul 21, 5:47 PM EDTSpecial Weather StatementFFCBibb, Twiggs28 min
Jul 21, 5:52 PM EDTSpecial Weather StatementFFCChattahoochee, Stewart38 min
Jul 21, 6:21 PM EDTSpecial Weather StatementFFCPutnam24 min
Jul 21, 7:04 PM EDTSpecial Weather StatementFFCCrawford26 min
Jul 21, 7:37 PM EDTSpecial Weather StatementFFCHancock38 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.